# SDR ASAA202002242261

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08819
- Aircraft time: 2,171 hours, 507 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 IGN A FAULT GROUNDED - YES. PER TSM 74-21-00-810-809-A, PERFORMED OPS TEST OF ENG 1 IGN SYS PER AMM 74-00-00-710-803 SYS TEST OK PER TBN 7400-00 A/C OK FOR SVC.SWAPPED ENG 1 A & B IGN HARDWARE, PULLED AND COLLARED CB P41 ENG 1 IGN B SYS, PLACED ON MEL 74-31-01-01-C, MEL LOG UPDATED, PLACARD INSTALLED,DEFERRED
